Wednesday, May 18, 2005

5thWeek(16/05/05-22/05/05)Injection 5 And forgetful me

Monday was the 5th injection day. This time I felt pain when I put the injection in and out, perhaps I put it too near to the previous site. My toothache has gone. But I am still completing the antibiotic tablets course. Yesterday I was feeling itchy, apart from this I am feeling tiredness and hard breath but no major side effects.

yesterday evening I was very forgetful. After dinner when I had my ribv. Tablets, I took one antidepressants tablet aswell. When I swallowed it done then I remembered that I took an extra tablet because I already took one in the morning. I was a bit worried about taking an extra tablet but I thought the nurse already told me that I can change the time from morning to evening. I thought I will not take in the morning. Thank God I slept well last night. So this morning I just took ribv.tablets and antibiotics tablet. I rang my nurse this morning and told her the situation. She was very good to me this time. She told me that nothing to worry about it and she agreed with me about starting to have antidepressants tablet in the evening instead of in the morning.

6 Comments:

At 4:25 AM, Blogger Wendy said...

Hi Ijaz,
I got a little box from the chemists to put my tablets in. The box is divided into separate compartments for each day and it helps me to know what I have taken.
Hope you are feeling better.
Wendy

 
At 7:56 AM, Blogger ijaz ahmad said...

Hi Wendy,

Thanks for the advice. i will try this soon.i am feeling better.

regards

Ijaz

 
At 10:58 AM, Blogger Paul said...

If you read the instructions that come with the ssri`s it tells you to take them in the morning.
Follow the instructions.

Paul.

 
At 4:10 AM, Blogger lu said...

Hi Ijaz
Glad your nurse was a bit better this time! A little reassurance goes a long way!
RE: injection sites, I've found that sometimes it stings a little, other times I can't feel it at all. I always have the red blotches a few days afterwards tho!

Hope the anti-depressants are helping - sometimes they can take a few weeks, just depends on the person (and the SSRI).

All the best
Lu

 
At 7:00 AM, Blogger Sue, Toronto said...

Hi Ijaz,

You sound as though you are feeling better, which is wonderful. I am so glad that your toothache has gone; you obviously recognize the importance of completing all of the antibiotics.

I also find some injections are more painful than others. I do try to keep the bevel of the needle upwards facing my head and go in at about a 45 degree angle. Perhaps some areas just have more superficial nerve endings? Like Lu, I always develop the red blotches after injecting and they help me stay away from previous injection sites.

Sue

 
At 9:12 AM, Blogger jane said...

Hi Ijaz.
Wendy is right about the box. I am more than half-way through treatment, and I have only just now got hold of a box split into days of the week. It's transformed my life.
So many times I had to count out all my ribs to see if I had missed taking them. Now it's easy to check and puts my mind at rest.
Best Wishes
Jane

 

Post a Comment

<< Home